IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 5516 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
  Related articles
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3096    
    Printed95    
    Emailed1    
    PDF Downloaded124    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 CASE REPORT
Year : 2015  |  Volume : 81  |  Issue : 1  |  Page : 43--45

Drug Eruptions Induced by Allopurinol Associated with HLA-B*5801


Department of Dermatology, Jinling Hospital, Medical School of Nanjing University, Nanjing, China 210002

Correspondence Address:
Dr. Hong Sang
Department of Dermatology, Jinling Hospital, Medical School of Nanjing University, Nanjing, China, 210002

Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0378-6323.148566

Rights and Permissions

Allopurinol, a drug commonly used for treating gout and hyperuricemia, is a frequent cause of drug eruptions. Recent investigations suggest that HLA-B*5801 allele is a very strong marker for allopurinol-induced cutaneous adverse drug reactions (cADRs). In this article we report two cases of allopurinol-induced drug eruptions in patients carrying the HLA-B*5801 allele and review the literature on the association between HLA-B*5801 and allopurinol-induced cADRs based on a MEDLINE and PubMed search






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow